Journal of Mathematics of Kyoto University

On Mordell-Weil lattices of higher genus fibrations on rational surfaces

Masa-Hiko Saito and Ken-Ichi Sakakibara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 4 (1994), 859-871.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518890

Digital Object Identifier
doi:10.1215/kjm/1250518890

Mathematical Reviews number (MathSciNet)
MR1311624

Zentralblatt MATH identifier
0860.14034

Subjects
Primary: 14J26: Rational and ruled surfaces
Secondary: 14J10: Families, moduli, classification: algebraic theory

Citation

Saito, Masa-Hiko; Sakakibara, Ken-Ichi. On Mordell-Weil lattices of higher genus fibrations on rational surfaces. J. Math. Kyoto Univ. 34 (1994), no. 4, 859--871. doi:10.1215/kjm/1250518890. https://projecteuclid.org/euclid.kjm/1250518890


Export citation